Growth functions and length sets of replicating systems

Mihalache Valeria and Salomaa Arto: Growth functions and length sets of replicating systems. In: Acta cybernetica, (12) 3. pp. 235-247. (1996)

[thumbnail of cybernetica_012_numb_003_235-247.pdf]
Cikk, tanulmány, mű

Download (779kB) | Preview


Growth functions and length sets are studied for classes of replicating systems. The so-called deterministic classes of replicating systems, which are systems for which one can define growth functions, are fully characterized. Their growth is either exponential, or linear. For nondeterministic classes, where length sets rather than growth functions are considered, we obtain detailed characterizations in many cases, while some details remain open in other cases.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1996
Volume: 12
Number: 3
ISSN: 0324-721X
Page Range: pp. 235-247
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 247. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 14:49

Actions (login required)

View Item View Item